# SDR DL767951991

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION DFW, 1 CRACK IN UPPER SURFACE OF I/B AILERON.  REPAIRED I/B AILERON AS PER SRM 57-60-01 SANDED AND REPAINTED AREA.
